Just started Yasmin bc pill and have terrible dizzyness and sickness

Patient

Q: Hi,

I started taking Yasmin bc yesterday. Im approx mid way through my cycle. Late in the evening i felt sort of spaced out and tired so went to bed early. I woke up in agony, my stomach was bloated and i felt extremely dizzy. After about an hour i began to throw up repeatedly.

Today i was tired as expected but ok. I took the next Yasmin pill and im now beginning to feel somewhat spaced out and dizzy, slight sick feeling but haven't been sick.

Could this be the Yasmin affecting me so badly? I have previously been on microgynan which was fine but i felt kind of anxious so came off it.

I was so scared last night i felt so ill, the only other time i have experienced a similar feeling was years ago when i drank too much alcohol one night. I haven't drunk any alcohol recently so I know it's not that.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews